# SDR FDEA201110284678

- Difficulty date: October 28, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 69,359 hours, 22,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: BACB10BG25
- Condition: Corroded
- Location: Zone 800
- Component: Bellcrank, Boeing
- Component part number: 140N28151
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER TRIGGER MECHANISM CABLE ACTUATOR BELLCRANK SEIZED.  TWO OFF BEARINGS IN CABLE ACTUATING BELLCRANK REPLACED.
